Homotopy analysis method for fuzzy Black-Scholes equation

Amir FALLAHZADEH, Mohammad Ali Fariborzi raghi ARAGHI
1.773 460


Abstract. In this work, the homotopy analysis method (HAM) is applied to solve the fuzzy Black-Scholes equation. Also, a theorem is proved to illustrate the convergence of the proposed method and two sample examples are solved by this method to verify the efficiency and importance of the method.


Homotopy analysis method, Fuzzy Black-Scholes equation, Fuzzy numbers, convergence

Full Text:



S. Abbasbandy, T. Allahviranloo, Numerical solution of fuzzy differential equation by Taylor method, Journal of Computational Methods in applied Mathematics 2, (2002) 113-124.

S. Abbasbandy, T. Allahviranloo, O. Loez-Pouso, J.J. Nieto, Numerical methods for fuzzy differential inclusions, Journal of Computer and Mathematics with Applications 48, (2004) 1633-1641.

T. Allahviranloo, N. Ahmadi, E. Ahmadi, Numerical solution of fuzzy differential equations by predictor- corrector method, Information Sciences 177 (2007) 1633-1647.

T. Allahviranloo, E. Ahmadi, A. Ahmadi, N -th fuzzy differential equations. Information Sciences 178 (2008) 1309-324.

T. Allahviranloo, N.A. Kiani, N. Motamedi, Solving fuzzy differential equations by differential transforma- tion method, Information Sciences 179(7) (2009) 956-966.

T. Allahviranloo, M. Chehlabi, Solving fuzzy differential equations based on the length function properties, soft comput 19 (2015) 307-320.

T. Allahviranloo, S. Salahshour, Euler method for solving hybrid fuzzy differential equation, soft comput 15 (2011) 1247-1253.

T. Allahviranloo, Sh. S. Behzadi, The use of iterative methods for solving Black-Scholes equation, Int. J. Industrial Mathematics, 5 (1) (2013) 1-11.

J.J. Buckley,T. Feuring, Fuzzy differential equations, Fuzzy Sets Syst. 110 (2000) 43-54.

B. Bede, S.G. Gal, Generalizations of the differentiability of fuzzy number value functions with applications to fuzzy differential equations, Fuzzy Sets and Systems 151 (2005) 581-599.

Y.Chalco-Cano, H.Roman-Flores, Comparision between some approaches to solve the fuzzy differential equations, Fuzzy sets and systems. 160 (2009) 1517-1562.

Y. Chalco-Cano, H. Roman-Flores, On new solutions of fuzzy differential equations, Chaos, Solitons & Fractals 38 (2006) 112-119.

W. Cong-xin, M. Ming, Embedding problem of fuzzy number space: I, Fuzzy Sets SYst. 44 (1991) 33-38.

M.A. Fariborzi Araghi, A. Fallahzadeh, On the convergence of the Homotopy Analysis method for solving the Schrodinger Equation, Journal of Basic and Applied Scientific Research 2(6) (2012) 6076-6083.

M.A. Fariborzi Araghi, A. Fallahzadeh, Explicit series solution of Boussinesq equation by homotopy analysis method, Journal of American Science, 8(11) (2012).

R.Goetschel, W. Voxman, Elementary fuzzy calculus, Fuzzy Sets Syst 18 (1986) 31-43.

S.J. Liao, Beyond pertubation: Introduction to the homotopy Analysis Method, Chapman and Hall/CRC Press, Boca Raton, (2003).

S.J. Liao, Notes on the homotopy analysis method: some definitions and theorems, Communication in Nonlinear Science and Numnericall Simulation, 14 (2009), 983-997.

V. Lupulescu, On a class of fuzzy functional differential equations, Fuzzy sets and systems, 160 (2009) 1547-1562.

S.Ch. Palligkinis, G. Papageorgiou, I.Th. Famelis, Runge-Kutta methods for fuzzy differential equations, Applied mathematics and computation, 209 (2009) 97-105.

M.L. Puri, D. Ralescu, Fuzzy random variables, J. Math.Anal.Appl.114 (1986) 409-422.

S. Seikkala, On the fuzzy initial value problem, Fuzzy set and Systems 24 (1987) 319-330.

H.J, Zimmerman, Fuzzy set theory and its applications, Kluwer Academic, New York, 1996.